MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 0 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 0 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCPB340H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Further details are not provided from the hp.   to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.  if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a cesarean section surgery on (b)(6) 2020 and the suture was used.During surgery, the suture broke when sewing.A like device was used to complete the surgery.There is no report on patient's injury.There were no adverse patient consequences were reported.

Brand Name
VCL+ VIO 27IN 0 S/A CTB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11168056
Report Number2210968-2021-00326
Device Sequence Number677081
Product Code GAM
UDI-Device Identifier10705031056398
UDI-Public10705031056398
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCPB340H
Device Catalogue NumberVCPB340H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1